I have been having PVCs everyday for over 6 months now and wondering whether it will ever end!! My question is does anyone know if there are any long term effects of having frequent pvcs everyday? My doctor just shrugs me off all the time and not sure whether I should maybe get a beta blocker to calm them down. I can cope with them but worry about the long term damage.
Atenolol did not work for me, and the side effects made me feel worse. I've had them for over a year now, and my doctor shrugged me off too. I found that taking 500mg of magnesium, 1000mg flax seed oil, and 50mg Co-Q10 a day helps me a lot if you want to try these supplements. Hope you feel better!
can i just say as ive had them since i was 23 iam now 47 and no they have not caused me any damadge as far as i know, i have been going through 16 days now of non-stop pvc/pac myself and no matter how many times you get them they are just hard to live with. had a 24 hr monitoam sure after 16 days if it was something different i would be gone by now so i keep telling my self they will not kill me and will go away sooner or later i hope. i had them 3 months last year they were gone a whole year now they back worse so i think i rather have a few here and there than have them leave a year and come back worse but hey we dont have that say.are you on meds for them i was on timolo but they changed it this time to atenolo which has not helped a bit got a call into dr want to go back to timolo seem to do better but than at times no mater how much meds you on they are just there. so hang in there keep head up like the rest of us and we will all get throught it together . barbara
Thanks for your response. No I am currently not taking any meds but will have to I think as they get me down! I was on propanolol for a month which seemed to slow my heart rate down and reduce anxiety that you get with them but didn't take away the pvcs altogether. I just wish there was some light at the end of the tunnel! I feel like I will constantly have this forever and worry that when I go through some major stresses in life that it will get worse so I have to try and calm them down now! sorry if this does not make sense!! Thanks again for your support , its really nice knowing that I'm not the only one and that it hasn't effected you long term, sorry I just have to moan about this darn things!!!
I can only tell you that if the doctor tells you they are benign with no heart health issues associate with them that you eat a heart healthy diet......drink water whenever possible in place of any thing else to drink.....stay away from stimulants, chemicals and artifical sweetners in foods.
Do eat junk food and avoid sweets and high glycemic carbs.......
with some heart health supplements too it can help over time to settle them down.
Research further on the subject and you will see what I mean.
yes am on 12.5 right now only been on it this is 3rd day so i guess they need to up it some i might take another 12.5 tonight i think its running out and pvc come back or it has just not built up in my system yet. i just know it makes me very tired i did get so releaf today for about 3 hours now they arte back but it did give me a break and i have had them for 16 days now so its not killed me yet lol. yes i will take meds rest of my like for them i feel everyone of them and we just dont get along . thanks for comments it always helps to talk to others . barbara
i've had pvcs for twenty years or so. i have grilled my cardiologist and ep on this issue and always get the same answer - that in very rare circumstances, if someone is getting hundreds of thousands per day for years on end it could possibly cause cardimyopathy. most of us get pvcs here and there, going through some bad runs of it, but nothing that could cause cm. they both agreed that five days of 30 minute cardiovascular workout would protect against this - but not that it could happen, it could only help. as for the atenolol, yes the side effects will go away over time. i am on propralolol currently which works pretty well most of the time. are you on a very low dose of atenolol? when i was on a low dose of propranolol it did nothing until i upped it a bit. you just may need an adjustment in your dosage. even though pvcs are "not dangerous", i'd rather take medication and not have them knocking on my door at the most inopportune moments.
I am 28 years old and have been knowingly having pvc's for about a yr now. I was first put on metoprolol,which did nothing. I have since been diagnosed with cardiomyopathy and a 30% ejection fraction. My cardiologist now has me on Corey twice daily. I just went to Cleve clinic for a second opinion. I will be getting a heart ablation done in a few weeks, and he strongly believes that will rid me of the PVCs and no more meds! He said further future damage CAN occur if we don't do the ablation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.